# SDR USAA010841

- Difficulty date: July 16, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Gouged
- Location: Nr 2 Pylon
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD FITTING .75 INCH GOUGE, NACELLE STATION 254.525, NR 2 PYLON.  BLENDOUT AND ROTO-PEEN.  (M)
